Volume 4, Number 2

Articles in the Issue:

Review Article:
Salvador Garcia and Florentina Tone
Incremental unknowns and graph techniques with in-depth refinement
Int. J. Numer. Anal. Mod., 4 (2007), pp. 143-177. Abstract
pdf
Full Article

Henri Schurz
Modeling, analysis and discretization of stochastic logistic equations
Int. J. Numer. Anal. Mod., 4 (2007), pp. 178-197. Abstract
pdf
Full Article

Shaohong Zhu and Jennifer Zhao
Alternating schemes of parallel computation for the diffusion problems
Int. J. Numer. Anal. Mod., 4 (2007), pp. 198-209. Abstract
pdf
Full Article

Raymond Holsapple, Ram Iyer and David Doman
Variable step-size selection methods for implicit integration schemes for ODES
Int. J. Numer. Anal. Mod., 4 (2007), pp. 210-240. Abstract
pdf
Full Article

Peter Shi
Foundation of fast non-linear finite element solvers, Part II
Int. J. Numer. Anal. Mod., 4 (2007), pp. 241-279. Abstract
pdf
Full Article

Dobromir T. Dimitrov and Hristo V. Kojouharov
Stability-preserving finite difference methods for general multi-dimensional autonomous dynamical systems
Int. J. Numer. Anal. Mod., 4 (2007), pp. 280-290. Abstract
pdf
Full Article

Hongwei Li and Xue-Cheng Tai
Piecewise constant level set method for multiphase motion
Int. J. Numer. Anal. Mod., 4 (2007), pp. 291-305. Abstract
pdf
Full Article